# SDR FDEA202110202580

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 767-300
- Aircraft serial: 64058
- Aircraft time: 3,382 hours, 1,582 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: 113T3100108G
- Part serial: 000325
- Condition: Cracked
- Location: Zone 600
- Part time: 3,382 hours, 1,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP WITH CRACK ON LEADING EDGE NEAR TO WS 642.2. RIGHT WING OUTBOARD FLAP, LEADING EDGE NEAR TO WS 642.2 WAS REPAIRED IAW SRM 57-  53-  01-2R PAG. 1-5 FIG. 201 SHEET 3, 5 TABLE I AND SRM 51-70-03-OG PAG. 19, 30, 36 FIG. 5 SHEET 1    REV. 81 AUG 15 / 2021
